# SDR UPS97824143

- Difficulty date: July 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 561386215
- Condition: Corroded
- Location: Bs 55-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BELLY SKIN CORROSION FS 55 TO 70 BTWN LONGERONS 33R AND 35R BEYOND ALLOWABLE LIMITS.  REMOVED AND REPLACED SKIN IAW SRM 51-1-20, SRM ADDN DC8-5330-8942.
